Skip to main content
USGS - science for a changing world

On the allometric mass exponent, when it exists

Dates

Publication Year
1995

Citation

HA Feldman, On the allometric mass exponent, when it exists: Journal of Theoretical Biology [J. THEOR. BIOL.], vol. 172, no. 2, pp. 187-197, 1995.

Contacts

Author :
HA Feldman

Attached Files

Click on title to download individual files attached to this item.

csa_22736.xml 1.92 KB

Rights

This metadata record is the intellectual property of CSA/ProQuest, and was licensed for use under a contract with the USGS to support scientific research and understanding. As such, this copyrighted material should not be electronically reproduced or shared outside of ScienceBase.

Tags

Provenance

Last harvested on Wed Sep 19 18:03:34 MDT 2012.

Additional Information

Identifiers

Type Scheme Key
ID CSA 22736
ISSN CSA 0022-5193
Accession Number CSA 3752080

Citation Extension

journalJournal of Theoretical Biology [J. THEOR. BIOL.], vol. 172, no. 2, pp. 187-197, 1995
languageEnglish
citationTypeJournal Article

Item Actions

View Item as ...

Save Item as ...

View Item...